# SDR UALA2012022101046

- Difficulty date: February 20, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 58,699 hours, 22,193 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 42R BETWEEN FRAMES FR 63 AND FR 64 IS CORRODED.  REMOVED CORROSION AND FOUND MATERIAL REMAINING TO BE OUT OF LIMITS PER SRM.  REMOVED DAMAGED STRINGER SECTION, FABRICATED A NEW STRINGER SECTION AND SPLICE ANGLES AND INSTALLED PER SRM.
